# SDR SWIA201440067

- Difficulty date: November 9, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- Aircraft time: 37,996 hours, 35,864 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 202 BULKHEAD IS CRACKED AT THE PARKING BRAKE CABLE PASSTHROUGH HOLE.   REPAIRED THE BULKHEAD IAW REO.
